monster104448

302d

Hi everyone, I've recently increased my dosage of zoloft from 50-100mg and I've been incredibly anxious lately. not sure why but I'm disaasociating more and i always feel really hot and worried. Is this just because of the change? will it eventually work and get better :((

Sertraline

View all
  • Sadie116

    302d

    You can be on too much, it can get disorienting, I recommend trying 75mg!

  • monster104448

    302d

    Thank you! They unfortunately only offer me 50 or 100 :((

  • ctrl_chaos

    302d

    yea i take “75” mg but it’s 50 mg tablets, i take a tablet and a half to make it 75

  • opposum

    301d

    im on 100 ! can confirm its just the change. itll start feeling better with time!

  • Eeyorespal

    300d

    You might call whoever prescribed the medication change. He or she can then let you know if what you are feeling is normal. It may be that you need to have a change in your medication or the things you're feeling are a normal reaction that will subside quickly.

  • Dantheman

    300d

    Zoloft has been kind of weird for me in any of the ~in between~ time. Like switching doses or something. It's pretty annoying but it has leveled out for me. I would talk to your psychiatrist tho! Changing the dose of another med helped the Zoloft calm itself lol

  • monster104448

    300d

    Thanks so much everyone 🥰

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.